# SDR 7C7A2017031600297

- Difficulty date: March 16, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 54,862 hours, 65,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85310045
- Condition: Dented
- Location: Bs 167-182
- Part time: 54,862 hours, 65,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON SKIN BETWEEN BS 167 - 182, ABOVE AND BELOW STRINGER 24L. REPAIRED IAW RD8-53-15109 AND ECO008.53-17.13
